# SDR EIA2000006

- Difficulty date: January 28, 2000
- Submitted: April 3, 2000
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Engine: Pwa JT9D7A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NFFN - DURING POST-FLIGHT WALK AROUND INSPECTION, FOUND NR 1 ENGINE WITH NUMEROUS DAMAGED FAN BLADES.  FOUND BLADES 1, 25, 27, 31, 33, 11, 34, 13, 42, 22 DAMAGED OUT OF LIMITS.  REPLACED A TOTAL OF 18 FAN BLADES PER WORKCARD F7208.  RII ACCOMPLISHED.  (M)
